# SDR SCNA20251209470

- Difficulty date: November 25, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N849SY
- Make and model: Boeing 737-800
- Aircraft serial: 41131
- Aircraft time: 24,481 hours, 14,661 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PASSENGER FLOORBEAM (2 EAS) ON BS 540, BTW RBL /LBL 2 AT BOX AREA.  PASSENGER FLOOR SUPPORTS (2 EAS) ON BS 540, BTW RBL - LBL 2 AT BOX AREA WERE REPLACED IAW SRM 51-40-02-0G-0.
